Ask an expert
Question

24 Jan 2013

Stopping Oralcon
Hi there, its been a week since taking Oralcon and I feel terribly ill. Nausea, stomach cramps, headaches, extreme tiredness that I''m walking into things, increased anxiety, heart racing and tight chest, iv fainted a few times and I feel so weak that I have to lie down. I''m terrified I don''t know what''s going on I''m also so down all the time I have no energy its terrible. What''s going on?
Answer 1,450 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It can take a while for your body to adjust to being off the Pill. Your symptoms do seem extreme though. WHy don't you see your GP to check that there is nothing else going on.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.